# SDR ASAA2017040520379

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 26,794 hours, 7,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663, RBL 40-RBL 43 BULKHEAD IS CRACKED.  ACFT GROUNDED. REPAIRED THE BULKHEAD IAW SRM 57-10-10-2R-3, REPAIR 3, ALTERNATIVE 2.
